# SDR HALA2019100210152

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 23,004 hours, 3,592 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Blocked
- Location: Waste Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LAVS 3 L/R AND 4 L/R AND AFT GALLEY SINKS BACKED UP WITH WATER. UNABLE TO MANUALLY SHUTOFF WATER TO AFT LAV'S. FLOODING PERSISTED IN AFT GALLEY THROUGH DESCENT, APPROACH, AND LANDING. : CLEARED BLOCKAGE AND DEFERRED PER MEL 30-71-1A.
